More interesting reading

My Lazy Pancreas

This is a thought that has been running though my mind a lot the past week.

On Saturday night I ended up in the ER at Sandringham Hospital with a crazy HI blood sugar and extreme nausea, thanks to, we found out, my Roaccutane (acne medication). Apparently the fact that I am now diabetic caused a whole lotta side effects.

I had a bit of a sneaky cry when they told me. Granted, it was 4am on Sunday morning, I had a huge IV in my arm and I had been awake for nearly 24 hours, but I was shattered. Roaccutane was the final hope for getting rid of my horrible acne and diabetes had mucked that up as well. 

However, one thought made me suck it the f*** up and wake up the next morning exhausted but relatively positive. It could be a lot worse.

Usually I hate it when people say that…

View original post 576 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s